Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Nonconvexity of Indifference Surfaces in the Case of Labor Market Discrimination: Note

Brian Chiplin
The American Economic Review
Vol. 66, No. 5 (Dec., 1976), pp. 921-924
Stable URL: http://www.jstor.org/stable/1827504
Page Count: 4
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Nonconvexity of Indifference Surfaces in the Case of Labor Market Discrimination: Note
Preview not available

Page Thumbnails

  • Thumbnail: Page 
921
    921
  • Thumbnail: Page 
922
    922
  • Thumbnail: Page 
923
    923
  • Thumbnail: Page 
924
    924